# SDR CALA2020010600009

- Difficulty date: December 21, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 145A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[B737-53-3-0737]    AFT WET AREA STA 986.5 FLOOR BEAM HAS CORROSION ON UPPER FORWARD FLANGE LBL 43. [MKD 78-35] REF AAR NR 99861630 ACCOMPLISHED PERMANENT REPAIR AT FLOOR BEAM STA 986.5 FROM LBL 50 TO RBL 50 (FULL LENGTH OF BEAM) PER B737-800 SRM 53-70-51 REPAIR AND ALTERNATIVE 1 FIG 204
